# SDR EIAA970020

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1019
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, AFT ACCESSORY COMPARTMENT RIGHT SIDE, BELTFRAME CRACKED ABOUT 3 INCHES, AT STATION 1019, LONGERON 15R.  REMOVED CRACKED BELTFRAME PER SRM 51-30-2.  FABRICATED REPLACEMENT PART PER SRM 51-60-0 FIGURE NR 1.  INSTALLED PER SRM 51-30-2.  (M)
